Antidepressant side effects

iVillage Member
Registered: 09-09-2008
Antidepressant side effects
7
Sun, 06-20-2010 - 11:55pm
You know, I've tried these things before, years ago.

 

iVillage Member
Registered: 08-24-2007
Tue, 06-22-2010 - 8:19pm
I took Lexapro and it did the job I needed it to do.
iVillage Member
Registered: 09-09-2008
Wed, 06-23-2010 - 1:05am

It's funny you chose the words "deadens emotions" - my therapist and I talked about me trying antidepressants again, and she said we don't want to deaden all your feelings!

 

iVillage Member
Registered: 02-03-2009
Wed, 06-23-2010 - 8:22am
...I think that if a depressive mood has a reason (you mentioned past issues with childhood and your husband's affair) the feelings should be felt...however, the depressive mood that has no apparent cause should me medicated...

iVillage Member
Registered: 09-09-2008
Wed, 06-23-2010 - 7:47pm
Yep, that's wehre I'm coming from.

 

iVillage Member
Registered: 09-16-2009
Fri, 06-25-2010 - 3:39pm

myradorn,


Hi peas!

iVillage Member
Registered: 10-27-2009
Sun, 06-27-2010 - 12:01am
Hi everyone, don't know if anyone remembers me its been a few months since I posted. Second DDay was in Oct just after I had major surgery. Things seem to be going well, I am starting to feel that he really wants this to work and is working hard at both individual counseling as well as couples
I'm so glad someone else came up with question on the side effects of anti-depressants. I too was all over the place emotionally, I am a generally a strong person and have successfully dealt with a lot of hardships during my lifetime. But the A took me to a place I have never been before, one that I could not understand prior to this devastation let alone after. And one that I never want to visit again, now just being thankful that I was able to escape somewhat intact. My doc started me on Prozac, it leveled my craziness but soon found that all sex drive was non-existant so then was switched to Welbutrin - this let all the awful feelings back made it seem like DDay was yesterday. So now I'm back on Prozac and hoping that this does not hinder our recovery.
It is like the logical side of my brain says we are making great strides in fixing what broke - a little aside here - it no longer seems to be so much about her as it is about his choices.
so the logical side says yeah, then out of nowhere the emotional side takes a step back and the pain rolls out again.
I wonder if this is normal - or - are the meds not working - or is there a different combo to use. I hate taking them to begin with. Which leads to some resentment towards my H. So some days I still want to get in my car and start driving for a very long time.
Its all about him.
Its all about him.
iVillage Member
Registered: 01-05-2010
Wed, 06-30-2010 - 7:00am
Everything you said sounds like me in some respect. I take trazadone...3-4 months now...no ill side effects. Dr told me that full effect takes about 6 months...I have leveled out at a normal low dosage and do not seem to need more. She also pointed out that the meds do not make the situation go away...just allows you to deal with stuff and think